# SDR CVGA20250303001

- Difficulty date: February 25, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N496TM
- Make and model: Beech 400A
- Aircraft serial: RK561
- Aircraft time: 9,007 hours, 7,177 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Diode
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE CAME FROM DASH AREA WHEN ENG SYNC LIGHT IS ON - REMOVED AND REPLACED CR119 DIODE WITH NEW DIODE, P/N 1N4007, ON ENGINE FUEL SYNCH ANNUN CIRCUIT IAW BE400 AMM 20-20-02. OPS CHECK GOOD.REMOVED AND REPLACED RH GLARESHIELD INDICATOR PANEL P/N 45AS88843-49 S/N 235 WITH REPAIRED S/N 152 IAW B400 AMM 31-10-00. OPS CHECKED GOOD.
